A box of NeoCitran® Extra Strength Cold & Congestion Non-drowsy formula for your headache, sore throat, sinus and nasal congestion.

Use as directed.

Neocitran® Extra Strength Cold & Congestion
Non-Drowsy

This non-drowsy NeoCitran formula relieves some of the most common cold symptoms, including the pain and pressure associated with Sinus Congestion.

  • Headache & Sore Throat
  • Sinus & Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Headache
  • Fever and Chills
  • Body Aches
  • Sinus & Nasal Congestion
  • Stuffy Nose

Dosage

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4-6 hours. Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use.

Flavour

  • Lemon

10 single dose pouches (powder)
Always carefully read and follow the packaging label to ensure that this product is right for you.

Relieves all these

  • Headache & Sore Throat
  • Sinus & Nasal Congestion

Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg